MathSciNet Relay Station
MathSciNet bibliographic data
MR1568372 DML
Shoda, Kenjiro Ein Kriterium für normale einfache hyperkomplexe Systeme. (German) Proc. Imp. Acad. 10 (1934), no. 4, 195–197.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement